Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

No bleeding after 24 hours of taking methotrexate and misoprostol

i am 22, 5 4 and 48 kg. i have taken 7.5 mg methotrexate, 24 hours followed by 2 pills of misoprostol to abort 3 weeks pregnancy . but so far even after 24 hours bleeding has not started. what should i do
Asked On : Wed, 8 Jun 2011
Answers:  3 Views:  1852
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
are these medicines taken after consulting gynecologist
the medicines have their doses and schedule
it may take few days time for the abortion to take place say 10 to 15days for the procedure to be completed if the right doses have been taken
if you have already consulted gynecologist please consult and get explained about the process and time taken and outcome
it is better to consult gynecologist and follow advice
Answered: Wed, 8 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
My dear, these are not the standard drugs for Medical Termination of Pregnancyand not even approved by FDA. The dose for Methotrexate is not correct. You may do as your Gynaecologist ordered. Wait for 2-3 days and get an ultrasound done to confirm. Side effects are mostly nausea, vomiting, loose stools.
Answered: Wed, 8 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
     Why you have taken methotrexate as it is used as anti cancer drug and also for adherent retained product of conception or placenta .It is also used for ectopic pregnancy . never used for abortion.For abortion mifepriston & misoprostol is used.they are not 100% effective ,failure rate is known.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor